| Model Number |
98431 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving one patient.This is the first of two reports.Refer to 9611594-2023-00170 for the second report.It was reported, t-bar came off after a few hours of operation.It was supposed that the suture snapped at the connection part between t-bar and the suture.No injury or medical interventions reported.
Additional Manufacturer Narrative
The device history record for lot 30223008 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.A root cause could not be determined.All information reasonably known as of 21 nov 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
Correction: d9.Additional information: d9, h3, h6.The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of 06 feb 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
The device history record for lot 30223008 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The returned component was reviewed, the suture was received with the softshell intact into the clamp base.No t-bar assembly, no overhand knots on both ends of suture.It is apparent that the suture broke off of the anchor t-bar assembly base on the sutures left.Jagged edges on the breaking points of the suture were noticed.A root cause could not be determined all information reasonably known as of 13 mar 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.